Tokyo Journal of Mathematics

Remark on ``On Normal Integral Bases''

Fuminori KAWAMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 275.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151583

Digital Object Identifier
doi:10.3836/tjm/1270151583

Mathematical Reviews number (MathSciNet)
MR800089

Zentralblatt MATH identifier
0577.12003

Citation

KAWAMOTO, Fuminori. Remark on ``On Normal Integral Bases''. Tokyo J. Math. 08 (1985), no. 1, 275. doi:10.3836/tjm/1270151583. https://projecteuclid.org/euclid.tjm/1270151583


Export citation